# SDR SWAA2022031681827

- Difficulty date: March 9, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 20,424 hours, 9,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK ASSEMBLY M1672 FAILS TO CHARGE / [01] REPLACED AND TESTED EMERGENCY LIGHT BATTERY PACK M1672 AFT RIGHT CEILING PER AMM 33-51-06-960-805. TEST PASSED.;[02] VERIFIED STEP 1 JOB COMPLETE; AUDIT C/W
